# SDR SWIA202158205

- Difficulty date: April 1, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR AFT WEB NEAR PULLEY BRACKET FOR SUPPORT WHEEL CABLE HAS CORROSION (MARKED).     (C-CHECK RO 5/16/2021)    REMOVED AND REPLACED WITH NEW PAX DOOR AFT WEB REF CRJ 200 SRM 51-42-06 SEE CONTINUE CARD FO DETAILS
